# SDR CHQA201100027

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 18,310 hours, 15,993 cycles
- Engine: Allsn AE3007A
- Engine time: 23,627 hours, 18,779 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NR 4 EMERGENCY FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO HAVE A BROKEN WIRE AT THE SOCKET END.  MAINTENANCE REPLACED THE NR 4 EMERGENCY FLOOR PROXIMITY LIGHT STRIP WITH NO FURTHER DEFECTS NOTED.
